# SDR CALA2014100792373

- Difficulty date: October 5, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 51,593 hours, 10,890 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS CYCLE ON & OFF IN FLIGHT.  CLEANED EMER LIGHT TEST SWITCH ASSEMBLY AT DOOR 4R.  EMER LIGHTS OPERATIONS TEST WITH CONTROL SWITCH CHECKED NORMAL IAW AMM 33-51-00.
